Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Mar 6, 2011, 6:49 PM EST for Clinton County, Essex County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2011, 6:49 PM EST (23:49 UTC)
- Expired
- Mar 6, 2011, 10:40 PM EST
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, NY, Essex County, NY
The radar
The Burlington radar (KCXX), 39 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 484 m²/s²
- 0-3 km storm-relative helicity
- 653 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WGUS51 KBTV 062349
FFWBTV
NYC019-031-070545-
/O.NEW.KBTV.FF.W.0001.110306T2349Z-110307T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
649 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CLINTON COUNTY IN NORTHERN NEW YORK
NORTH CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK
* UNTIL 1245 AM EST
* AT 634 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM AN ICE JAM ON THE AUSABLE RIVER...WHICH IS CAUSING
EVACUATIONS IN THE VILLAGE OF AUSABLE FORKS. IN ADDITION...A HALF
MILE SECTION OF ROUTE 9N IS CLOSED BETWEEN AUSABLE FORKS AND JAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEWIS...
CLINTONVILLE...WILMINGTON...UPPER JAY...KEESEVILLE...JAY...AND
AUSABLE FORKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM
AGAIN VERY QUICKLY. WATER BACKING UP BEHIND THE JAM CAN FLOOD AREAS
UNDER DEEP WATER WITH SURPRISING SPEED. FAVORED ICE JAM LOCATIONS ARE
WHERE A RIVER BENDS OR SLOWS...AT BRIDGE ABUTMENTS...OR NEAR
ISLANDS...SANDBARS AND OTHER OBSTRUCTIONS TO FLOW.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4455 7368 4458 7342 4442 7342 4418 7366
4429 7397
$$2 follow-up statements
563
WGUS71 KBTV 070038
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
738 PM EST SUN MAR 6 2011
NYC019-031-070545-
/O.CON.KBTV.FF.W.0001.000000T0000Z-110307T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESSEX NY-CLINTON NY-
738 PM EST SUN MAR 6 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EST FOR
SOUTH CENTRAL CLINTON AND NORTH CENTRAL ESSEX COUNTIES IN NORTHERN
NEW YORK...
AT 726 PM EST...LOCAL LAW EMERGENCY MANAGEMENT OFFICIALS REPORTED
THE ICE JAM HAS MOVED THROUGH JAY AND MOST OF THE ICE IS MOVING
TOWARD CLINTONVILLE. ALSO...25 HOMES HAVE BEEN EVACUATED IN THE
JERSEY AREA OF AUSABLE FORKS. A SHELTER HAS BEEN SET UP IN JAY.
THE RIVER GAGE ON THE EAST BRANCH OF THE AUSABLE RIVER AT AUSABLE
FORKS IS NEAR 9.0 FEET...WHICH IS 2 FEET ABOVE FLOOD STAGE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLINTONVILLE...PORT KENT...KEESEVILLE AND JAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM
AGAIN VERY QUICKLY. WATER BACKING UP BEHIND THE JAM CAN FLOOD AREAS
UNDER DEEP WATER WITH SURPRISING SPEED. FAVORED ICE JAM LOCATIONS ARE
WHERE A RIVER BENDS OR SLOWS...AT BRIDGE ABUTMENTS...OR NEAR
ISLANDS...SANDBARS AND OTHER OBSTRUCTIONS TO FLOW.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4455 7368 4458 7342 4442 7342 4418 7366
4429 7397
$$364
WGUS71 KBTV 070340
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1040 PM EST SUN MAR 6 2011
NYC019-031-070348-
/O.CAN.KBTV.FF.W.0001.000000T0000Z-110307T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESSEX NY-CLINTON NY-
1040 PM EST SUN MAR 6 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
CLINTON AND NORTH CENTRAL ESSEX COUNTIES IN NORTHERN NEW YORK...
THE ICE JAM AT AUSABLE FORKS HAS RELEASED DOWNSTREAM TO KEESEVILLE.
PER CLINTON COUNTY EMERGENCY MANAGEMENT REPORTS...THERE ARE NO
CURRENT ROAD CLOSURES OR SIGNIFICANT PROBLEMS ASSOCIATED WITH THE
ICE JAM DOWNSTREAM AT KEESEVILLE. PREVIOUSLY CLOSED ROADS HAVE BEEN
REOPENED. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 4455 7368 4458 7342 4442 7342 4418 7366
4429 7397
$$
BANACOSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Mar 6, 4:08 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Mar 6, 4:08 PM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
408 PM EST SUN MAR 6 2011
.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH OF VERMONT THIS EVENING. DEVELOPING
LOW PRESSURE OVER THE MID ATLANTIC STATES WILL MOVE NORTHEAST
TONIGHT AND BE NEAR CAPE COD BY EARLY MONDAY. THIS LOW WILL BRING
SIGNIFICANT AMOUNTS OF SNOW TO MUCH OF THE NORTH COUNTRY...WITH
SOME MIXED PRECIPITATION OVER PARTS OF SOUTHERN AND EASTERN
VERMONT. TOTAL SNOW ACCUMULATIONS OF ONE TO TWO FEET ARE POSSIBLE
ACROSS THE ADIRONDACKS...THE CHAMPLAIN VALLEY...AND NORTH CENTRAL
AND NORTHEAST VERMONT. SNOW WILL COME TO AN END MONDAY AFTERNOON
AS THE LOW MOVES AWAY AND HEADS FOR THE CANADIAN MARITIMES. HIGH
PRESSURE BUILDS IN FOR TUESDAY AND WEDNESDAY WITH DRY AND COLD
CONDITIONS.
&&
.NEAR TERM /THROUGH MONDAY/...
AS OF 356 PM EST SUNDAY...MAJOR STORM WILL IMPACT THE NORTH
COUNTRY TONIGHT INTO MONDAY MORNING WITH SNOWFALL TOTALS OF ONE TO
TWO FEET POSSIBLE ACROSS A GOOD PORTION OF THE REGION. AREAS OF
FLOODING DUE TO SNOWMELT AND ICE JAMS WILL BE THE OTHER CONCERN
THROUGH TONIGHT. SEE HYDRO SECTION BELOW FOR DETAILS.
COLD FRONT MAKING ITS WAY ACROSS SOUTHEASTERN PORTION OF OUR
FORECAST AREA AT THIS TIME. LOW LEVEL COLD AIR TAKING A LITTLE
LONGER TO MAKE INTO LOCATIONS EAST OF THE GREENS THAN IT DID OVER
WESTERN VERMONT THIS MORNING. BUT THOSE LOCATIONS STILL
EXPERIENCING RAIN WILL SEE A CHANGEOVER TO SNOW OR MIXED
PRECIPITATION THIS EVENING...WITH HEAVY PRECIPITATION THEN
EXPECTED MUCH OF THE FORECAST AREA TONIGHT.
LATEST WATER VAPOR LOOP SHOWS VERY IMPRESSIVE PLUME OF MOISTURE
EXTENDING FROM THE MID ATLANTIC REGION INTO THE NORTHEAST. STRONG
SHORTWAVE ALSO EVIDENT OVER THE CAROLINAS. SURFACE LOW DEVELOPMENT
OCCURRING ALONG FRONTAL BOUNDARY IN CENTRAL NORTH CAROLINA. THIS LOW
WILL STRENGTHEN AS IT MOVES NORTHEAST...REACHING VICINITY OF NYC
AROUND 06Z...AND THEN CAPE COD BY 12Z MONDAY. 700 MB BECOMES
CLOSED THIS EVENING AND LIFTS ACROSS FORECAST AREA OVERNIGHT. MUCH
OF FORECAST AREA WILL BE IN BAND OF SIGNIFICANT FRONTOGENESIS FOR
A PROLONGED PERIOD TONIGHT...AND THIS COUPLED WITH ABUNDANT
MOISTURE WILL RESULT IN SIGNIFICANT QPF AND SNOWFALL AMOUNTS. ALL
MODELS INDICATING OVER AN INCH OF QPF TONIGHT...EXCEPT OVER ST LWR
VLY...WHICH WILL BE ON THE EDGE OF THE MORE SIGNIFICANT MSTR AND
FORCING. GREATEST SNOWFALL RATES WILL OCCUR IN ABOUT A 6 HOUR
PERIOD OVERNIGHT WHEN RATES UP TO AROUND 2 INCHES AN HOUR CAN
EXPECTED. AMOUNTS WILL BE TEMPERED ACROSS SOUTHERN AREAS DUE
PROLONGED MIXING. LIGHTER AMOUNTS ALSO IN ST LWR VLY AS NOTED
ABOVE.
SNOW WILL IMPACT THE MORNING COMMUTE ON MONDAY...BUT WILL THEN
TAPER OFF FROM WEST TO EAST DURING THE DAY AS UPPER TROUGH MAKES
ITS WAY ACROSS THE AREA WHILE SURFACE LOW HEADS THROUGH THE GULF
OF MAINE. SOME CLEARING EXPECTED OVER WESTERN AREAS DURING THE PM.
MAX TEMPS MONDAY MAINLY IN THE 20S.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
AS OF 356 PM EST SUNDAY...HIGH PRESSURE BUILDS IN MONDAY NIGHT
ALLOWING FOR CLEARING SKIES AND COLD TEMPERATURES WITH
DIMINISHING NORTHERLY BREEZES. MIN TEMPS A LITTLE CHILLY FOR EARLY
MARCH...RANGNING FROM 5 ABOVE TO 10 BELOW ZERO.
QUIET WEATHER TUESDAY AND TUESDAY NIGHT WITH HIGH PRESSURE RIDGING
SOUTH FROM CANADA INTO FORECAST AREA. THIS WILL RESULT IN DRY
WEATHER AND BELOW NORMAL TEMPERATURES.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 330 PM EST SUNDAY...SFC HIGH PRES WL PROVIDE THE CWA WITH
DRY AND QUIET WX FOR WEDS...WHILE OUR NEXT FULL LATITUDE MID/UPPER
LVL TROF DEVELOPS ACRS THE CENTRAL CONUS. ONCE AGAIN...THIS SYSTEM
LOOKS TO HAVE PLENTY OF MOISTURE...WHICH WL IMPACT OUR CWA FROM
THURS THRU FRIDAY. GFS/ECMWF SHOW 1ST SFC WAVE OF LOW PRES MOVING
FROM THE MS VALLEY INTO THE CENTRAL GREAT LAKES...WHILE POTENT
SOUTHERN STREAM ENERGY HELPS TO DEVELOP SECONDARY LOW PRES ACRS
THE SE CONUS ON THURS AFTN. THIS DEEP AND STRONGLY NEGATIVELY
TILTED TROF WL ADVECT PLENTY OF DEEP MOISTURE ACRS OUR CWA...WITH
ANOTHER MODERATE TO HEAVY PRECIP EVENT POSSIBLE. ONCE
AGAIN...COMPLEX THERMAL PROFILES AND AMOUNT OF PHASING WITH
NORTHERN STREAM ENERGY WL MAKE FOR A COMPLICATED PTPYE FCST. ATTM
WL MENTION LIKELY POPS FOR RAIN OR SNOW...BUT LATEST TRENDS HAVE
BEEN FOR A WARMER SOLUTION AND THE POTENTIAL FOR MORE RAIN.
DEFINITELY STAY TUNED. OTHERWISE...SFC RIDGE BUILDS BACK INTO OUR
REGION BY NEXT WEEKEND WITH SOME CLRING AND NEAR NORMAL TEMPS.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
THROUGH 18Z MONDAY...A SIGNIFICANT WINTER STORM WL PRODUCE
WIDESPREAD IFR/LIFR CONDITIONS AT MOST TAF SITES FROM 18Z TODAY
THRU 12Z MONDAY. CRNT RADAR SHOWS MODERATE TO HEAVY SNOW ACRS
MSS/SLK/PBG AND BTV...WITH WINDS SHIFTING AND FRNT PUSHING THRU
MPV ATTM. RUT CONTS IN THE WARM SECTOR WITH SOUTHERLY WINDS...BUT
FROPA WL OCCUR BY 19Z...WITH WIND SHIFTING TO THE NW AND TEMPS
QUICKLY FALLING ALONG WITH CIGS/VIS TO IFR CONDITIONS BY 20Z.
TONIGHT...BOTH RUC13 AND NAM12 SHOW TREMENDOUS 850 TO 700MB FGEN
FORCING ACRS OUR CENTRAL/EASTERN TAF SITES WITH STRONG/DEEP LAYER
MOISTURE ADVECTION...RESULTING IN PERIODS OF VERY HEAVY SNOW. VIS
WL BE BLW 1/4SM AT BTV/MPV FOR MOST OF THE EVENING BTWN 02Z-
10Z...WITH SNOWFALL RATES OF 1 TO 3 INCHES PER HR. MEANWHILE...AT
MSS IMPROVING CONDITIONS CAN BE ANTICIPATED AS BEST MOISTURE AND
LIFT WL BE EAST OF THE TAF SITES. WL INCREASE CIGS/VIS ABOVE IFR
CONDITIONS BY 01Z TONIGHT...WITH MAIN VFR CONDITIONS DEVELOPING BY
12Z MONDAY AT MSS. A SLOW IMPROVING TREND FROM WEST TO EAST ACRS
OUR SLK/PBG/BTV/RUT/MPV CAN BE EXPECTED ON MONDAY...WITH MVFR/IFR
BY 18Z.
OUTLOOK 18Z MONDAY THROUGH THURSDAY...
18Z MONDAY THROUGH 00Z TUESDAY...LINGERING LIGHT SNOW TAPERS OFF
WITH CONDS IMPROVING TO VFR AS HIGH PRESSURE BUILDS INTO THE
REGION.
00Z TUESDAY THROUGH 00Z THURSDAY...VFR WITH HIGH PRESSURE.
00Z THURSDAY ONWARD...VFR TRENDING MVFR/IFR IN DEVELOPING
RAIN/SNOW SHOWER ACTIVITY AS UPPER TROUGH AND SFC FRONT PUSH EAST
INTO THE REGION.
&&
.HYDROLOGY...
AS OF 1230 PM EST SUNDAY...THE THREAT FOR ICE JAMS AND LOCALIZED
FLOODING WILL CONTINUE THROUGH TONIGHT...AS MIXED PRECIPITATION
ACROSS SOUTHERN VT CHANGES TO SNOW. RAPID RISES ON MANY SMALLER STREAMS
AND RIVERS ACROSS CENTRAL AND NORTHERN VERMONT HAS RESULTED IN ICE
BREAK UPS AND SOME ICE JAMS TO DEVELOP. SMALLER STREAMS AND RIVERS
HAVE SHOWN 1 TO 4 FOOT RISES...WHICH WILL BEGIN TO SLOWLY FALL
TONIGHT. STILL ANTICIPATING SOME LOCALIZED FLOODING ACROSS CENTRAL
AND NORTHERN VERMONT...AS WELL AS PARTS OF THE EASTERN
ADIRIONDACKS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER STORM WARNING UNTIL 1 PM EST MONDAY FOR VTZ001>009-
016>018.
WINTER STORM WARNING UNTIL 1 PM EST MONDAY FOR VTZ010>012-019.
NY...WINTER STORM WARNING UNTIL 1 PM EST MONDAY FOR NYZ028>031-034-
035.
WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR NYZ026-027-087.
&&
SYNOPSIS...RJS
NEAR TERM...RJS
SHORT TERM...RJS
LONG TERM...TABER
AVIATION...TABER
HYDROLOGY...TABERHazardous weather outlook, Mar 6, 3:13 AM EST, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 313 AM EST SUN MAR 6 2011 NYZ026-027-029>031-034-087-070815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- 313 AM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ028-035-VTZ001>003-005-006-009-016>018-070815- EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS- WESTERN CHITTENDEN-LAMOILLE-WESTERN ADDISON-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON- 313 AM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ010>012-019-070815- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 313 AM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ004-007-008-070815- ESSEX-CALEDONIA-WASHINGTON- 313 AM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND NORTHEAST VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 1:53 PM EST | Areal Flood Advisory | BTV | Clinton, Essex | 54 min |
| Mar 6, 2:45 PM EST | Areal Flood Warning | BTV | Clinton, Essex | 12 hr |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.